# SDR NACA2022120800002

- Difficulty date: December 8, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 107,960 hours, 18,246 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,247 hours, 2,654 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Condition: Erratic
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL FLOW ERRATIC ON CLIMBOUT WITH ANTI-ICE ON. NORMAL WITH ANTI-ICE OFF. DEFERRED PER MEL 73-31-0102 CAT C.
